# SDR AALA201809219010

- Difficulty date: September 17, 2018
- Submitted: September 22, 2018
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 53,525 hours, 21,854 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 117001
- Part serial: 343133901
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 COFFEEMAKER, WHEN TURNED ON CREATED A BAD ELECTRICAL ODOR.   REPLACED THE NR 2 COFFEEMAKER IAW AMM 25-32-00. OPS CHECKED OK FOR SERVICE.
